Sur la dualité locale
Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 65-90.

An elementary and explicit construction of the trace homomorphism is given for local analytic maps between normal spaces. The theorem of local duality is generalized to the case in which the local ring in the source is an unique factorization ring. Examples and applications are given.

Une construction explicite et élémentaire de l’homomorphisme trace pour les applications analytiques locales de type fini entre des espaces normaux est donnée. On généralise le théorème de dualité locale dans le cas où l’anneau local à la source est un anneau de factorisation unique. Des exemples et des applications sont donnés.

@article{AIF_1980__30_1_65_0,
     author = {Sebastiani, Marcos},
     title = {Sur la dualit\'e locale},
     journal = {Annales de l'Institut Fourier},
     pages = {65--90},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {30},
     number = {1},
     year = {1980},
     doi = {10.5802/aif.775},
     mrnumber = {81f:32007},
     zbl = {0407.32004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.5802/aif.775/}
}
TY  - JOUR
AU  - Sebastiani, Marcos
TI  - Sur la dualité locale
JO  - Annales de l'Institut Fourier
PY  - 1980
SP  - 65
EP  - 90
VL  - 30
IS  - 1
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.775/
DO  - 10.5802/aif.775
LA  - fr
ID  - AIF_1980__30_1_65_0
ER  - 
%0 Journal Article
%A Sebastiani, Marcos
%T Sur la dualité locale
%J Annales de l'Institut Fourier
%D 1980
%P 65-90
%V 30
%N 1
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.775/
%R 10.5802/aif.775
%G fr
%F AIF_1980__30_1_65_0
Sebastiani, Marcos. Sur la dualité locale. Annales de l'Institut Fourier, Volume 30 (1980) no. 1, pp. 65-90. doi : 10.5802/aif.775. http://www.numdam.org/articles/10.5802/aif.775/

[1] M. Nagata, Local rings, Interscience, 1962. | MR | Zbl

[2] Gunning, Rossi, Analytic functions of several complex variables, Prentice Hall, 1965. | MR | Zbl

[3] S. Abhyankar, Local analytic geometry, Academic Press. | Zbl

[4] G. Scheja, U. Storch, Uber Spurfunktionen bei vollständigen Durchsnitten, J. Reine und Angew. Math., 278/279 (1975), 174-189. | MR | Zbl

Cited by Sources: